ADHD

Question
Posted by: Naomi | 2012/08/18

Q.

Weird Side Effects

I am Bipolar and also being treated for ADHD. A Psychiatrist was clearly not thinking when she put me on 2 anti-psychotics - Geodon 140mg and Seroquel 200XR. The Seroquel was to let me sleep, because she said I abused my sleeping tables. Ehich was absolutely not tru, I just had to take 2 because I was manic and needed to sleep. I''m back with my original Psyhiatrist now and he reduced the seroquel to between 25 and 50mg. I am getting extrapyromidal sife effect, but only when I am taking my Concerta in conjunction with me Bipolar meds. I''m now on Akineton and my Concerta dose was reduced to 36mg. Do you have any idea if there can be an interactio. I''m on Geodon, Lamictin and Valdoxane, plus other meds for Gastritis and Hypothyroidism.I don''t think the last 2 is the culprits. Should I get him to stop the Seroquel and try something else? Because it is not my main moodstabiliser.
Concerta changed my life, from being disorganized, alway in trouble because I could not pay attention to detail, couldn''t focus on my work, made 7 accidents in 3 years and then also scratched my car a few times. since I''ve been on it all my symptoms dissapeared and I am now known in my job as the most detail orientated and organized person in our office. If there is any auditing I have to jump in and help the others prepare for their audits. Concerta makes me good with my work that needs a person who is detail orientated. I can never stop the Concerta.

Expert's Reply

A.

ADHD Expert

Dear Naomi,

I urge you to consult with your prescribing doctor. As I am not a medical doctor I am not in a position to comment on the interactions of different medications.

Kind regards,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: ADD/ADHD Expert | 2012/08/24

Dear Naomi,

I urge you to consult with your prescribing doctor. As I am not a medical doctor I am not in a position to comment on the interactions of different medications.

Kind regards,
Delia

Reply to ADD/ADHD Expert
Posted by: Gambit | 2012/08/21

Oh my, you have alot going for you there. Good Luck to you as I dont have a clue about any of these meds you mentioning other than the Concerta that my 15 year old is using. thing is from my reading and your experience with the Concerta, I think it''s a Godsend for concentration and being focused. I am just wondering now if my son is actually taking the meds( swallowing) because he is so distuptive in class and disorganised even with our help. What do you think Naomi, is he bullshitting us...or himself.?

Reply to Gambit

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.